Local bounds for orders of contact and a conjecture about subellipticity

John P. D'Angelo

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationSeveral complex variables (Hangzhou, 1981)
PublisherBirkhäuser Boston, Boston, MA
Pages13-18
Number of pages6
StatePublished - 1984

Cite this

D'Angelo, J. P. (1984). Local bounds for orders of contact and a conjecture about subellipticity. In Several complex variables (Hangzhou, 1981) (pp. 13-18). Birkhäuser Boston, Boston, MA.